MedElevator Войти в исследования
← Поиск публикаций
Respirology case reports · 2025

Early Pseudoprogression Mimicking Pneumonitis After Tarlatamab Therapy: A Case Suggestive of Immune Cell-Associated Respiratory Syndrome (ICARS).

СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Kushima Natsumi, Yanagihara Toyoshi, Ikeda Takato, Ebi Noriyuki, Inoue Hiroyuki, Fujita Masaki

Аннотация

Tarlatamab, a DLL3-targeting bispecific T-cell engager, is an emerging option for previously treated small-cell lung cancer (SCLC). Pseudoprogression with tarlatamab is poorly defined and can mimic drug-induced pneumonitis. A 77-year-old man with extensive-stage SCLC developed fever and hypoxia by Day 3 after the first 1-mg dose, with rapid tumour enlargement and diffuse left-lung infiltrates. High-dose methylprednisolone and tocilizumab produced prompt clinical and radiographic improvement; follow-up imaging showed resolution of infiltrates and tumour regression below baseline, consistent with pseudoprogression. This case suggests a reversible, lung-predominant immune reaction with acute peritumoral infiltration likely driven by T cells. We propose the provisional term 'Immune Cell-Associated Respiratory Syndrome (ICARS)'. We speculate that baseline carcinomatous lymphangitis may predispose to ICARS. Recognising ICARS may prevent misdiagnosis and avoid premature discontinuation of effective therapy.